Augmentin ES Side Effects
Diarrhea, vomiting, and diaper rash are some of the most common problems reported with Augmentin ES. Side effects of this antibiotic are usually minor and typically do not require medical attention. However, you should contact your healthcare provider if your child experiences severe or bloody diarrhea, difficulty breathing, or yellow skin.
An Introduction to Augmentin ES Side EffectsAs with any medicine, Augmentin ES® (amoxicillin/clavulanate potassium ES) can cause side effects. However, not everyone who uses the medication will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are treated easily by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Augmentin ES. Your healthcare provider can discuss a more complete list with you.)
Common Side Effects of Augmentin ESAugmentin ES has been studied extensively in clinical trials. In these studies, the side effects that occurred in the group of children taking Augmentin ES were documented. Based on these studies, the most common side effects of Augmentin ES included:
- Diaper rash -- in up to 3.5 percent of children
- Diarrhea -- up to 2.9 percent
- Vomiting -- up to 2.2 percent
- Yeast infections (such as thrush) -- up to 1.4 percent
- Rash -- up to 1.1 percent.